zbMATH — the first resource for mathematics

Mobs, trees and fixed points. (English) Zbl 0078.36303

Full Text: DOI
[1] K. Borsuk, A theorem on fixed points, Bull. Acad. Polon. Sci. Cl. III. 2 (1954), 17 – 20. · Zbl 0057.39103
[2] C. E. Capel and W. L. Strother, A new proof of a fixed point theorem of Wallace, Bull. Amer. Math. Soc. Abstract 62-1-111.
[3] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95 – 112. · Zbl 0065.00802
[4] L. E. Ward Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144 – 161. · Zbl 0055.16101
[5] L. E. Ward Jr., A note on dendrites and trees, Proc. Amer. Math. Soc. 5 (1954), 992 – 994. · Zbl 0057.15006
[6] -, Fixed point theorems for special types of continua, Bull. Amer. Math. Soc. Abstract 61-3-439.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.